6 doctors weighed in:
Is it normal to experience horrible agitation and anxiety with pristiq (desvenlafaxine)?
6 doctors weighed in

Dr. Donald Hazlett
Psychiatry
4 doctors agree
In brief: It's not "normal"
Not in the true sense of the word normal.
It certainly can happen with Pristiq (desvenlafaxine) and a number of other antidepressants as well. If you did not have severe anxiety and agitation prior to taking Pristiq (desvenlafaxine) and it appeared when first taking Pristiq (desvenlafaxine) it is most certainly a side effect of that medication. That requires immediate stopping of that medication. No, it's not normal and it is not common either.

In brief: It's not "normal"
Not in the true sense of the word normal.
It certainly can happen with Pristiq (desvenlafaxine) and a number of other antidepressants as well. If you did not have severe anxiety and agitation prior to taking Pristiq (desvenlafaxine) and it appeared when first taking Pristiq (desvenlafaxine) it is most certainly a side effect of that medication. That requires immediate stopping of that medication. No, it's not normal and it is not common either.
Dr. Donald Hazlett
Dr. Donald Hazlett
Thank
Dr. Barbara Srur
Psychiatry
2 doctors agree
In brief: No
These symptoms may indicate that it is the wrong medicine for you.
Please call the prescribing md and stop the medication until you get direction from your doctor.

In brief: No
These symptoms may indicate that it is the wrong medicine for you.
Please call the prescribing md and stop the medication until you get direction from your doctor.
Dr. Barbara Srur
Dr. Barbara Srur
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified, Family Medicine
10 years in practice
16M people helped
Continue
107,000 doctors available
Read more answers from doctors